Anadin Extra Soluble

For Relief from: Headaches, Period pain, Migraine, Dental pain, Joint swelling, Muscular aches, Rheumatic pain, Neuralgia, Sore throat, Feverishness, Strains, Sprains, Stiffness,...


 
 

Anadin Original Double Action 16 Tablets

Contains ASPIRIN AND CAFFEINE.

DOUBLE ACTION for HEADACHES, ACHES AND PAINS.

FOR RELIEF FROM:
Headache. Sore throat.
Period pain. Feverishness.
Dental...


 
 

Antistax Healthy Active Leg Capsules x 100

Helps avoid aching, heavy, tired legs due to long periods of standing or sitting.

WITH NATURAL FLAVEN.

Red Vine Leaf Extract food supplement capsules.

A busy...


 
 

Disprin Aspirin 32 Soluble Tablets

FAST AND EFFECTIVE PAIN RELIEF.

SOLUBLE TABLETS.

FOR FAST RELIEF OF:
Headache.
Migraine.
Toothache.
Period pain.

FOR RELIEF OF THE SYMPTOMS...


 
 

Ibuleve Speed Relief Max Strength Gel 40g

Pain relieving
Anti-inflammatory
For fast local relief of muscular backache, rheumatic and muscular pain, sprains, strains and sports injuries
Penetrates direct to point...


 
 

Ibuprofen 100mg/5ml Oral Suspension Strawberry Flavour 3+ Months 100ml

Sugar & colour free
For children 3 months +
Effective relief form aches, pain and fever in babies and children


Ibuprofen suspension provides reduction in temperature...


 
 

Jakemans Throat & Chest 100g

Jakemans famous and original Throat & Chest sweets are made with only the finest ingredients, carefully blended with soothing menthol to obtain a unique mouth-watering and refreshing...


 
 

Lloydspharmacy - 100 Dispersible Aspirin 75mg Tablets BP

Lloydspharmacy 100 Dispersible Aspirin 75mg Tablets BP
Dispersible Aspirin tablets help to prevent heart attacks and strokes in people who have previously suffered from these conditions...


 
 

LloydsPharmacy Aspirin Enteric Coated Tablets

Lloydspharmacy Aspirin Enteric Coated 75mg Tablets

Gastro-resistant tablets for oral administration

For the secondary prevention of stroke or cardiovascular disease...


 
 

Lloydspharmacy Aspirin Tablets 300mg - 32 Tablets

For the Relief of Mild to Moderate Pain including:

• Headache
• Sciatica
• Rheumatic Pain
• Neuralgia (nerve pain)
• Symptomatic relief...


 
 

Lloydspharmacy Dispersible Aspirin Tablets 300mg - 32 Tablets

For the relief of Mild to Moderate Pain.

FOR THE RELIEF OF MILD TO MODERAT PAIN INCLUDING:
Headache, fibrositis, sore throat, sciatica, migraine, period pains, rheumatic...


 
 

Lloydspharmacy Ibuprofen 200mg Caplets - 12 Caplets

For the relief of headaches, backaches, rheumatic and muscular pain.

For the Relief of:
Backache, Neuralgia, Migraine, Headache, Dental pain, Period pains, Muscular pain,...


 
 

Lloydspharmacy Ibuprofen 200mg Caplets - 48 Caplets

For the relief of headaches, backaches, rheumatic and muscular pain.

For the relief of:
Backache, Neuralgia, Migraine, Headache, Dental pain, Period pains, Muscular pain,...


 
 

Lloydspharmacy - Ibuprofen 200mg Caplets 96 Caplets

For the Relief of: Backache, headache, muscular pain, pain of non-serious arthritic conditions, neuralgia, dental pain, feverishness, migraine, period pains, rheumatic pain, symptoms...


 
 

Lloydspharmacy - Ibuprofen 200mg Long Lasting Capsules 16 Capsules

• Effective pain relief for up to 12 hours
• Easy to swallow

For the Relief of: Headache, period pain, fever (high temperature), migraine, backache, neuralgia,...


 
 

Lloydspharmacy - Ibuprofen 400mg Caplets - 48 Caplets

For the Relief of: Backache, headache, muscular pain, pain of non-serious arthritic conditions, neuralgia, dental pain, feverishness, migraine, period pains, rheumatic pain, symptoms...


 
 

Lloydspharmacy Ibuprofen 400mg Liquid Capsules 10 Soft Capsules

Maximum Strength.
Effective Pain Relief.

FOR THE RELIEF OF:
Pain of non-serious arthritic conditions, dental pain, symptoms of colds and influenza.
Rheumatic or...


 
 

Lloydspharmacy - Maximum Strength Ibuprofen 10% Gel 50g

Pain and inflammation associated with: Strains, neuralgia, backache, sprains, sports injuries, rheumatic and muscular pain and non-serious arthritic conditions.

Marketing...


 
 

Nurofen Back Pain SR Ibuprofen Capsules 24 Capsules

Powerful 8 hour relief.

24 anti-inflammatory sustained release capsules.

TARGETED RELIEF FOR BACK PAIN.

NUROFEN Back Pain 300 mg SR Capsules are specially...


 
 

Nurofen Caplets 24 Caplets

Easy to swallow caplets.
Fast, effective relief.

TARGETED RELIEF FOR PAIN.

PHARMACY ONLY.

NUROFEN CAPLETS work where they're needed - at the site of pain....


 
 

Nurofen Cold & Flu Ibuprofen & Pseudoephedrine Tablets 24 Tablets

Powerful relief.

Non drowsy.

TARGETS SYMPTOMS OF COLDS & FLU.

PHARMACY ONLY.

Dual action Nurofen Cold & Flu works at the site of pain and...


 
 

Nurofen Express 200mg Liquid Capsules 16 Liquid Caps

Targets pain fast


Reference number: N-UK-251-10


Ibuprofen.

For rapid relief from: Headache, Period pain, Dental pain, Migraine, Backache, Muscular...


 
 

Nurofen Express 200mg Liquid Capsules Ibuprofen 30 Capsules

200mg Liquid Capsules.

TARGETS PAIN FAST.

PHARMACY ONLY.

NUROFEN EXPRESS 200mg LIQUID CAPSULES are quickly absorbed to work where they're needed - at the...


 
 

Nurofen Express 400mg Liquid Capsules Ibuprofen 10 Capsules

400mg Liquid Capsules.

PHARMACY ONLY.

NUROFEN EXPRESS 400mg LIQUID CAPSULES provide extra strength in a single liquid filled capsule. They are rapidly absorbed to...


 
 

Nurofen for Children Orange 8 Single Sachets

Ibuprofen.

Fever & Pain.

From 3 months.

Ibuprofen 100mg/5ml suspension.

TARGETED RELIEF FROM FEVER AND PAIN.

NUROFEN FOR CHILDREN SINGLES...


 
 

Nurofen for Children Strawberry 100ml

3 months to 9 years.

Ibuprofen 100mg/5ml oral suspension.

Fever & Pain.
With easy dosing syringe.

TARGETED RELIEF FROM FEVER AND PAIN.

FAST,...


 
 

Nurofen for Children Strawberry Ibuprofen 200ml

Fever & Pain.
From 3 months.
With easy dosing syringe.

Ibuprofen 100mg/5ml oral suspension.
TARGETED RELIEF FROM FEVER AND PAIN.

NUROFEN FOR CHILDREN...


 
 

Nurofen Maximum Strength 10% Gel Ibuprofen - 40g

10% Gel ibuprofen

To relive pain and inflammation in:
Backache, muscular and rheumatic pain, strains and sprains, sport injuries.

Fast penetration.
Max strength.


 
 

Nurofen Maximum Strength Migraine Pain 684mg Caplets 12 Caplets

Ibuprofen Lysine.

Powerful, rapid relief.

TARGETED RELIEF FOR MIGRAINE PAIN.

NUROFEN Maximum Strength Migraine Pain 684mg Caplets provide effective relief...


 
 

Nurofen Meltlets Lemon Self-Dissolving Tablets 12 Tablets

No need for water.

TARGETED RELIEF FOR PAIN.

Nurofen Meltlets Lemon are a completely new format in pain relief. As they do not need to be taken with water, you can...


 
 

Nurofen Plus Ibuprofen & Codeine 12 Tablets

New tamper-proof packs

Updated safety warning: Use only for 3 days. Can cause addiction.

Powerful dual action.

TARGETED RELIEF FOR PAIN.

PHARMACY ONLY.


 
 

Nurofen Plus Ibuprofen & Codeine 24 Tablets

New tamper-proof packs

Updated safety warning: Use only for 3 days. Can cause addiction.

Ibuprofen & Codeine.

Powerful dual action.

TARGETED RELIEF...


 
 

Nurofen Tablets Ibuprofen 200 mg 16 Tablets

Easy to swallow tablets.
Fast, effective relief.

TARGETED RELIEF FOR PAIN.

NUROFEN works where it's needed - at the site of pain. It quickly relieves pain, reduces...


 
 

Nurofen Tablets Ibuprofen 200 mg 48 Tablets

Easy to swallow tablets.
Fast, effective relief.

TARGETED RELIEF FOR PAIN.

PHARMACY ONLY.

NUROFEN works where it's needed - at the site of pain. It quickly...


 
 

Nurofen Tablets Ibuprofen 200mg 96 Tablets

Ibuprofen 200 mg.

Easy to swallow tablets.
Fast, effective relief.

TARGETED RELIEF FOR PAIN.

NUROFEN works where it's needed - at the site of pain. It...


 
 

Panadol Period Pain 500mg Tablets

Panadol Period Pain 500mg Tablets


 
 

Paracetamol 250mg/5ml Oral Suspension Orange Flavour 6+ Years 200ml

The product information for all children's liquid paracetamol products is being updated with new dosing instructions.

Always follow the dosing instructions provided in the Lloydspharmacy...


 
 

Paracetamol Suspension 120mg/5ml Cherry Flavour 3+ Months 200ml

The product information for all children's liquid paracetamol products is being updated with new dosing instructions.

Always follow the dosing instructions provided in the Lloydspharmacy...


 
 

Solpadeine Migraine Ibuprofen & Codeine Tablets 24 Tablets

FAST ACTING MAXIMUM STRENGTH DUAL-ACTION MIGRAINE PAIN RELIEF.

Solpadeine Migraine Ibuprofen & Codeine Tablets provide powerful pain relief from:
Migraine.
Headache.
They...


 
 

Voltarol Emulgel P Gel 50g

Diclofenac diethylammonium.

Penetrating pain and inflammation relief.
For rheumatic, joint and muscular sprains, strains and bruises.
Use to relieve pain in mild arthritis.

Voltarol...


 
 

Voltarol Pain-eze Emulgel 30g Gel

Penetrating pain and inflammation relief
For rheumatic, joint and muscular sprains, strains and bruises


Contents: 30 g for application to the skin.


Diclofenac...


 
 

Voltarol Pain-eze Emulgel 50g Gel

Diclofenac diethylammonium.

Penetrating pain and inflammation relief.
For rheumatic, joint and muscular sprains, strains and bruises.

Voltarol Pain-eze penetrates...


 
 

Voltarol Pain-eze Tablets 18 Tablets

Diclofenac potassium.

Effective pain and inflammation relief.
For body pain, joint pain and muscle aches.

Voltarol Pain-eze Tablets provide effective pain relief...




Copyright © Bargainstockists.co.uk Inc. All Rights Reserved